# SDR YENA2023110301344

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 84,693 hours, 31,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1483, JFK-MCO. 'STRONG PERSISTENT DIRTY SOCK FUMES IN COCKPIT DURING DESCENT APPROACH AND LANDING - LIGHT DIRTY SOCK SMELL DURING CLIMBOUT THROUGH CLOUDS - PILOTS WENT ON OXYGEN MASKS - INFLIGHT CONFIRMS AFT CABIN MODERATE; ACCOMPLISHED LEVEL C DECONTAMINATION OF THE ECS PER AMM 21-00-00-615-804. REF LOG PAGE 3787281 (COMPLIED WITH INFONTICE 2017-T015J, ACCOMPLISHED TSM 05-50-00-810-831.A, AND DETERMINED PER MX-270 AND DECISION TABLE THE APU AS THE SOURCE. ACCOMPLISHED LEVEL "C"  DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-804A).'
